# SDR SCNA20251024407

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 67,888 hours, 22,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 FWD  DOOR, EMERGENCY EXIT LIGHTS (INTERIOR AND EXTERIOR) INOP	REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD
